MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. -9617592 POWERPICC HF SOLO2 (HIGH FLOW), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER

BARD REYNOSA S.A. DE C.V. -9617592 POWERPICC HF SOLO2 (HIGH FLOW), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that triple lumen picc leaking under the securacath.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter is confirmed and was determined to be use-related.One 5 fr t/l powerpicc solo catheter was returned for evaluation.An initial visual observation of the returned catheter showed blood residues throughout the returned catheter.Compression damage was observed from the 0 cm to the 2 cm depth marker.A functional test of infusing water into each of the three lumens of the returned catheter using a 12 ml syringe revealed the gray lumen to have a split at the 0 cm depth marker.A microscopic observation revealed a split at the 0 cm depth marker with sharp fracture edges and a granular fracture surface.The split was observed to be longer on the outside surface of the catheter shaft than the inside of the catheter, and the split was observed at the compression damage caused by the securement device.Examination of the catheter structure revealed no potential damage/defect related to manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC HF SOLO2 (HIGH FLOW), 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22446107
Report Number3006260740-2025-04599
Device Sequence Number18287214
Product Code LJS
UDI-Device Identifier00801741034725
UDI-Public(01)00801741034725(11)241112(17)260131(10)REJW2555
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number1395108QD
Device Lot NumberREJW2555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown